MathSciNet Relay Station
MathSciNet bibliographic data
MR1052871 13D02 (13D05)
Goto, Shiro; Suzuki, Naoyoshi What makes ${\rm Tor}^R_1(R/I,I)$ free? Proc. Amer. Math. Soc. 112 (1991), no. 3, 605–611.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement